Journal of Symbolic Logic

Coding with ladders a well ordering of the reals

Uri Abraham and Saharon Shelah

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Symbolic Logic, Volume 67, Issue 2 (2002), 579-597.

Dates
First available in Project Euclid: 18 September 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1190150099

Digital Object Identifier
doi:10.2178/jsl/1190150099

Mathematical Reviews number (MathSciNet)
MR1905156

Zentralblatt MATH identifier
1010.03039

Subjects
Primary: 03E35: Consistency and independence results
Secondary: 03E50: Continuum hypothesis and Martin's axiom [See also 03E57]

Citation

Abraham, Uri; Shelah, Saharon. Coding with ladders a well ordering of the reals. J. Symbolic Logic 67 (2002), no. 2, 579--597. doi:10.2178/jsl/1190150099. https://projecteuclid.org/euclid.jsl/1190150099


Export citation